# SDR DALA2023121410267

- Difficulty date: December 13, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 73,331 hours, 29,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0109013) ZONE 240- PASSENGER COMPARTMENT, AFT GALLEY, CORROSION WAS FOUND ON STABILIZER. PASSENGER COMPARTMENT, AFT GALLEY, STABILIZER WAS REPLACED I.A.W. SRM 51-40-02-0G.
